# SDR IPXA2025092442805

- Difficulty date: September 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341046120201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK EXTERNAL SURFACE, AFT BRACKET HAS A CRACK.  REMOVED AND REPLACED 1 EA AFT BRACKET IAW SRM 51-40-21.USED SAME FASTENERS REMOVED.VERIFIED NEW PART INSTALLED.JOB COMPLETE
